# SDR 97ZZZM1132

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874TA
- Make and model: Doug DC-6A
- Aircraft serial: 44641
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 640
- Part time: 36,234 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS POPPED IN LAP SEAM AT 11 O'CLOCK POSITION AT APPROX 640.  CUTOUT DAMAGED AREA.  REPLACED IAW SRM 4 FIG 4-29.  REPLACED FASTENERS.
